I used to work at a golf course and a country house estate where I used a number of chemicals. In the last ten years I have suffered from,headhaches,tinnitus,muscular pain as if they were being filled with a thick liquid,muscle twitching and cramps,fatigue,overbalance to the right,blood streaks under my nails,epididimal cysts,when I do exert my muscles the strain and do not repair,i damaged one achilles tendon and now both are very painfull.My doctors are just not interested or do not have the knowledge .Some of the chemicals were oryzalin,glyphosate,paraquatdichloride,chl orpyrifos,.Can anyone help point me in a direction for some help. Sad
Did you find this post helpful?
|

replied July 10th, 2004
Extremely eHealthy
Have you tried going to a search engine (google or yahoo?) & typing in side effects of ..... Or even just the names of each chemical & seeing what comes up that way,

another thought would be to talk top a homeopath they often acknowledge damage/effects of chemicals that the medical profession prefer to ignore.
|
Did you find this post helpful?